# SDR ASAA02402BB

- Difficulty date: March 30, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT HORIZONTAL STAB LE HAS DENT AT 91 IN OUTBOARD FROM REMOVEABLE LE SKIN INBOARD END.  REPAIRED IAW SRM.  (M)
